MathSciNet Relay Station
MathSciNet bibliographic data
MR540499 54F43 (55P55 57N25)
Dydak, Jerzy On ${\rm LC}\sp{n}$-divisors. Proceedings of the 1978 Topology Conference (Univ. Oklahoma, Norman, Okla., 1978), II. Topology Proc. 3 (1978), no. 2, 319–333 (1979).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement